Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fotomaggot

a very weird development !

Recommended Posts

Hi!

I'm a 22/m currently on 20mg/day of Roaccutane for the next 13 mths.

I've got a very strange personal story to share and hope someone can shed some light to my current breakout.

See, I'm from a tropical country in SEA, hot and humid weather. 5 years back when I was still an acne-suffering adolescent, my derm gave me doxycicilyn + acnemycin (cilindamycin) + BP 10%. A combination that I responded to extremely well and after 1 year, I was having the best skin of my life. I even made it though 2 years of army unscathed.

Then, just last year, I packed my bags and left for the UK in persuit of my degree and my worst nighmare unravelled.

My acne came back slowly, and escalated within the last month and the BP that I took with me ran out. Thinking that I could restock when I return home, I just left my acne to be (just normal cleansing) and concentrated on my summer exams. But when it was time to go home, my acne was like no other.

It was as if all the toxins accumulated in my life suddenly decided to burst onto my face within 2 weeks and when i got home, everyone was utterly shocked!

I tried to recall first my diet, which was pretty good - comprises of fruits and raw veggie and very little meat. And the cool weather in England is supposed to be perfect for the skin.

I really couldn't locate the cause, other than late nights and exam stress and yes, Ben & Jerry's binge. But of course, western doctors do not attribute acne to these. And so my derm just put me on Roaccutane.

Well I'm scheduled to return to the UK after Summer and it would be great if I could get some advice from you guys. I really don't want to return with horrible skin again, 'tho I'm hoping Roacc will put a stop to it.

Well, at least for the next academic year.

Cheers a mil!

Share this post


Link to post
Share on other sites

Accutane is really the best weapon we have on acne and since you are on a low dose course for an extended period (whee 13 months...) I say, don't worry about it.

Just be sure that you have enough of it or can easily and timely resupply yourself when you return to UK. Custom/VAT issue if you need your relatives to send you the drug from SEA needs to be sorted to give yourself plenty of time to respond if it is stuck in custom.

When you on tane, that's it. Try not to worry about when or if you will respond to the medication as it really doesn't matter. You are on a one way street, finish the treatment and hope it never return. People on these board tends to want to compare, like, "do your oil stop after 5 weeks? oh my, I am still oily, what can I do? I still have breakout after 2 months, what can I do? etc etc" Don't worry about any of it. Between your first pill and last pill, non of the step for any individual is really realtive to your own experiences. Comparing such will only drive you mad when your face do not respond at your expected time.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×